# SDR AALA20141223014

- Difficulty date: December 22, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- Aircraft time: 75,174 hours, 40,239 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED IN RADIUS, FWD SIDE OF STATION 1380 ABOVE LONGERON 14 RT.  INSTALLED DOUBLER REPAIR IAW AARD 53-10-00-20.
